This article is cited in 1 scientific paper (total in 1 paper)
On topological characteristics for some classes of multivalued mappings
V. V. Obukhovskii, S. V. Kornev, E. N. Getmanova
Voronezh State Pedagogical University (Voronezh)
In the paper the topological characteristics of multivalued mappings that can be represented as a finite composition of mappings with aspherical values are considered. For such random mappings, condensing with respect to some abstract measure of noncompactness, a random index of fixed points is introduced, its properties are described and applications to fixed-point theorems are given. The topological coincidence degree is defined for a condensing pair consisting of a linear Fredholm operator of zero index and a multivalued mapping of the above class. In the last section possibilities of extending this theory to random condensing pairs are shown.
topological degree, multivalued mapping, random mapping, random fixed point, random coincidence point, random index of fixed points, degree of coincidence, measure of noncompactness, condensing operator.
PDF file (662 kB)
V. V. Obukhovskii, S. V. Kornev, E. N. Getmanova, “On topological characteristics for some classes of multivalued mappings”, Chebyshevskii Sb., 21:2 (2020), 301–319
Citation in format AMSBIB
\by V.~V.~Obukhovskii, S.~V.~Kornev, E.~N.~Getmanova
\paper On topological characteristics for some classes of multivalued mappings
\jour Chebyshevskii Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. V. Obukhovskii, S. V. Kornev, E. N. Getmanova, “On the relative fixed point index for a class of noncompact multivalued maps”, Russian Math. (Iz. VUZ), 65:5 (2021), 48–59
|Number of views:|